# SDR USAA2012101000017

- Difficulty date: September 28, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 10,756 hours, 9,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR TRACK BEAM BETWEEN FR12 & FR20+8 INCHES, Z-490, Y273.  REPLACED FLOOR TRACK BEAM BETWEEN FR12 & FR20+8 INCHES, Z-490, Y273 IAW TYPICAL REPAIR TR 190-5300-11-0563A & SRM PART 2, 51-41-00.
